# SDR ASAA2020051832726

- Difficulty date: May 17, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 15,550 hours, 5,035 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Locked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM LOCK UP. GROUNDED - YES. PERFORMED RESET PROCEDURE PER QRH. SATCOM CAME BACK.
